Thyroid UK
84,024 members99,011 posts

Outbreak of spots on new T3

Hello

I have just started on Tiromel as I can no longer get T3 on the NHS. It is bringing me out in red spots on my face. I never get spots and am naturally not happy about this.

Has anyone else experienced anything like this? Did it last long?

Or can anyone shed any light on it? Should I stop taking it?

I imagine I am reacting to fillers.

Many thanks for your help;

2 Replies
oldestnewest

Dee1,

Tiromel doesn't affect me like that. If you are having a reaction to the fillers it should get better when you stop taking Tiromel. If the spots don't start clearing 2-3 days after you stop taking Tiromel they may be due to something else.

1 like
Reply

Hi Dee1

I've been on Tiromel for a couple of years since Mexican Cynomel became unavailable. I've had no problems switching. It seems the same to me.

1 like
Reply

You may also like...